# SDR ASAA2023060143423

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,758 hours, 17,628 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 3400018170
- Condition: Peeling
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78472010 CFM56-7 FAN BLADE LUBRICATION FOUND #2 PLATFORM RUBBER SEAL PEELED OFF. GROUNDED - YES. REMOVED AND REPLACED TWO PLATFORMS ON THE #2 ENGINE PER TASK CARD 78472010 AND PERFORMED VIBRATION SURVEY PER B737-800 AMM 71-00-00. CHECKS GOOD.
